MathSciNet Relay Station
MathSciNet bibliographic data
MR1977756 90C20 (90C48)
Xu, H. K. An iterative approach to quadratic optimization. J. Optim. Theory Appl. 116 (2003), no. 3, 659–678.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement